# SDR IPXA2018011525479

- Difficulty date: January 15, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 102,016 hours, 17,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR BINDING WHEN ATTEMPTING TO CLOSE.  DOOR FELL OPEN AFTER BEING PHYSICALLY CLOSED.  TROUBLESHOT IAWFIM 52-11-00-812-810, LUBRICATED HINGE IAW FIM.  OK FOR CONTINUED SERVICE
